• entries
  • comments
  • views

Amphetamines And Acne

Sign in to follow this  
Followers 0


Hello everyone,

So about a week ago I went to my psychiatrist for my monthly appointment. I asked him to write a letter to my dermatologist that it was okay for me to go on accutane. He wrote it, no problem, but he had some interesting advice to add: switch back to concerta (my original ADD medication that I took from 2003 to August of this year). For the past 3 months, I have been taking vyvanse in the am and adderall in the pm. According to my doctor, amphetamines (which is what vyvanse and adderall are) can cause odd things to happen to patient's skin. He has had clients who have never had acne before get terrible cystic acne all over their faces. He said that chest/back cysts are even more common.

So, I've been back on concerta for the past 4 days now, and my skin is definitely clearer. For the first time in what seems like an eternity, my skin is actually better when I wake up in the morning. My skin has probably cleared up ~40% (which for me translates to about 50 lesions), and it has only been 4 days. I'm actually crying a little as I type this because I am so happy.

I'll keep you posted on future improvements. Wish me luck :)

  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now